Main Profile

At A Glance

Vitamin Supplements: Vitamin Overdose and Vitamin Side Effects

Watch more Vitamins and Vitamin Supplements videos: http://www.howcast.com/guides/702-Vitamins-and-Vitamin-Supplements Subscribe to Howcast's YouTube Channel - http://howc.st/uLaHRS Learn about the risks of vitamin overdose and potential vitamin side effects in this vitamin supplements video from Howcast. Howcast uploads the highest quality how-to videos daily! Be sure to check out our playlists for guides that interest you: http://howc.st/ytmainplaylists Subscribe to Howcast's other YouTube Channels: Howcast Health Channel - http://howc.st/HOE3aY Howcast Video Games Channel - http://howc.st/tYKKrk Howcast Tech Channel - http://howc.st/rx9FwR Howcast Food Channel - http://howc.st/umBoJX Howcast Arts & Recreation Channel - http://howc.st/vmB86i Howcast Sports & Fitness Channel - http://howc.st/vKjUjm Howcast Personal Care & Style Channel - http://howc.st/vbbNt3 Howcast empowers people with engaging, useful how-to information wherever, whenever they need to know how. Emphasizing high-quality instructional videos, Howcast brings you experts who provide accurate information in easy-to-follow tutorials on everything from makeup, hairstyling, nail art design, and soccer to parkour, skateboarding, dancing, kissing, and much, much more. Hi, I'm Molly Lee, and I'm founder and director of energizingnutrition.com, a holistic health and nutrition practice based in New York City. A vitamin overdose can occur when you take too much of one particular vitamin in supplement form. The fat soluble vitamins, A, D, and E are the ones that you're more at risk of overdosing on. This happens through high supplement intake and not dietary sources. So if you do take vitamin supplements make sure you don't overdo it, because an overdose can be toxic. A vitamin A overdose can lead to blurred vision, dizziness, and headaches. A vitamin D overdose can lead to nausea, fatigue, a loss of appetite, and even kidney stones. And finally a vitamin E overdose can lead to hypertension, muscle weakness, and severe fatigue. The good news is you can recover easily from a vitamin overdose by simply reducing the dosage. And finally I want to remind you that the definition of a supplement is something that completes or enhances something when added to it. And that's how you should view it, as a supplement to real, fresh, healthy food, not as a replacement or a quick fix.
Length: 01:20

Contact

Questions about Vitamin Supplements: Vitamin Overdose and Vitamin Side Effects

Want more info about Vitamin Supplements: Vitamin Overdose and Vitamin Side Effects? Get free advice from education experts and Noodle community members.

  • Answer

Ask a New Question